| Model Number |
MICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pt info: unk.Lens work order search-no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm micl13.2 implantable collamer lens, -11.5 diopter tore during loading.This occurred on (b)(6) 2021.